# SDR USAA010573

- Difficulty date: May 20, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel
- Condition: Corroded
- Location: Fuselage
- Part time: 51,502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEEL CHORD OUTBOARD FLANGE WITH 3 INCH AREA OF CORROSION, BS 727A, RBL 7, BELLY AREA.  REMOVED DAMAGE, INSTALLED SPLICE REPAIR PER TR 53-10-24, EA 69672, SRM 51-20-1 FIG 10, 53-10-6 FIG 3.  (M)
